MathSciNet Relay Station
MathSciNet bibliographic data
MR1041244 15A23 (15A57)
Kaplansky, Irving Algebraic polar decomposition. SIAM J. Matrix Anal. Appl. 11 (1990), no. 2, 213–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement